# SDR HEEA109615

- Difficulty date: June 8, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 13,702 hours
- Engine: Allsn 250C30S
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164548560
- Part serial: C818B
- Condition: Fluctuates
- Location: Nr 1 Engine
- Part time: 5,174 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE NR 1 ENGINE N1 BEGAN TO FLUCTUATE .2 TO .3 AND TORQUE 2 TO 3.5 TO 8 MINUTES LATER THE N1 FLUCTUATED .8 TO 1.0.  REVIEWED THE CHECKLIST AND LANDED AT HOUMA AND NOTIFIED MAINTENANCE.  MAINTENANCE REMOVED 9.5 CC'S OF WATER FROM  THE TEMPERATURE COMPENSATING CAPSULE OF THE NR 1 FUEL CONTROL.
